U.S. doctors online nowAsk doctors free
PA
A 38-year-old male asked:

Does miralax cause stomach pain and diarrhea?

2 doctor answers2 doctors weighed in
Dr. Birendra Tandan
Urology 35 years experience
Yes.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Silviu Pasniciuc
Internal Medicine 28 years experience
Miralax is used for constipation and among its most common side effects and somewhat predictable are gastrointestinal symptoms, such as diarrhea and abdominal pain. If such symptoms persist days after stopping Miralax medical attention should be timely sought.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 10, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.